| Model Number |
G124 |
| Medical Device Problem Codes |
High impedance (1291); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited high shock impedance measurements that remained within normal limits.Additionally, the capture threshold on the right ventricular channel exhibited high measurements intermittently.The device was subsequently explanted, and a new device was successfully implanted.No additional adverse patient effects were reported.This crt-d is no longer in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.